# SDR 2010FA0000640

- Difficulty date: May 12, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Part number: 2A5001
- Part serial: PKLBB42764
- Condition: Cracked
- Location: Engine
- Part time: 23,153 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((ANZY)) THIS ENGINE IS UNDERGOING MX.  DURING ROUTINE FPI, QTY 45 LINEAR INDICATIONS WERE DETECTED ON THE FIR TREE ROOT PRESSURE FACES, WHICH APPEAR TO BE ASSOCIATED WITH CORROSION PITTING.  THIS ISSUE HAS BEEN DETECTED ON OTHER HUBS AT THIS FACILITY, HOWEVER, IN THIS CASE THERE ARE NO INDICATIONS OF CRACKING.  THE ITEM HAS BEEN REMOVED FROM SERVICE AND MFG HAVE BEEN CONTACTED FOR FURTHER INSTRUCTIONS REGARDING CAUSE INVESTIGATION.
